# SDR NYBA9713

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26567
- Make and model: Skrsky S58ET
- Aircraft serial: 581514
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: S161520201041
- Condition: Defective
- Location: M/R
- Part time: 2,640 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED BIM INDICATION REPLACED MAIN ROTOR BLADE
